# SDR SWAA2022031028480

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR INTERCOSTAL IS CRACKED AT SCREW HOLE STA 312 TO 328 LBL45 / REMOVED CRACKED FWD CABIN FLOOR INTERCOSTAL FROM STA 312 TP 328 LBL 45 IAW SRM 51-40-02-0G-0. LOCATED NEW INTERCOSTAL PART NO 141A5410-12 AND DRILLED TO SIZE IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A5410 REV A. INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV:-
